# SDR USAA2012051700010

- Difficulty date: May 16, 2012
- Submitted: May 17, 2012
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- Aircraft time: 61,145 hours, 40,839 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 5C2540713401
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

Q1 CHECK - EMERGENCY AISLE LIGHTS AT SEAT ROWS 3 LEFT TO 5 LEFT ARE NOT WORKING.  REPAIRED BROKEN BLUE WIRE BETWEEN D9022P AND D3682P IAW B737-400 SDWM 20-30-12.
